Couldn't find what you looking for?

TRY OUR SEARCH!

I am having a hypaque enema in one week. My last hypaque was so painful that I barely atayed conscious. Is there any one who knows why this is so painful and if there is a way to ease the pain?

Loading...

Hallo,

I am not really sure why is this so painful. The fact is that this will help with your problems in upper or lower gastrointestinal tract. I know that that this produces excellent opacification and delineation in your gastrointestinal tract which will help with the diagnosing the problem. I know that you might be able to use some pain killers after the procedure but I am not sure will you be able to use any during the administrations of this supplement. You have to talk to your doctor and see if he can do anything in order to ease the pain during the procedure. I hope this helped you in any possible way.

All the best to you,

Karen

Reply

Loading...